# SDR SWAA2014093032456

- Difficulty date: March 26, 2013
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 36,058 hours, 21,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A4840
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 RT WINDOW FRAME UPPER OTBD CORNER CRACKED.  REPAIRED FRAME IAW EA.
